# SDR MASA200700045

- Difficulty date: January 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,715 hours, 17,997 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7364 ORD - PILOT REPORTED LEFT EMERGENCY DOOR CAUTION IN FLIGHT.  MX WAS CALLED OUT AND REMOVED THE DOOR, INSPECTED AND CLEANED SEAL AND SWITCH AND PERFORMED OPS CHECK.  THE OPS CHECK WAS GOOD.
